# SDR SWAA2014021425149

- Difficulty date: January 18, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 39,275 hours, 26,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9923415
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR SURROUND, GALLEY FLOOR AFT SPLASH ANGLE CORRODED OTBD SIDE.  R & R ANGLE IAW SRM.
